# SDR BUEA20180105001

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,618 hours, 23,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Part number: 7271001517
- Part serial: PE169035
- Condition: Odor
- Location: Seat 1 A
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD FLOWN SEVEN LEGS WITHOUT KNOWN INCIDENT. PILOT REPORTED EN ROUTE.  THERE WAS A BURNING ODOR COMING FROM ROW 1.  AIRCRAFT MAINTENANCE REMOVED AND REPLACED THE PASSENGER SERVICE UNIT (PSU) AND NO FURTHER ODOR WAS DETECTED. ACFT RETURNED TO SERVICE.
